Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed point theorems for multi-valued mappings in subsymmetrizable spaces


Author: Nguyen Huy Viet
Journal: Proc. Amer. Math. Soc. 121 (1994), 417-422
MSC: Primary 54H25; Secondary 54C60
DOI: https://doi.org/10.1090/S0002-9939-1994-1174497-3
MathSciNet review: 1174497
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Three fixed point theorems for multi-valued mappings in symmetric spaces with closure operator are proved. As corollaries of these theorems we obtain the existence of fixed points of mappings in compact metric spaces. Another corollary of the last theorem extends a condition of Kannan's theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H25, 54C60

Retrieve articles in all journals with MSC: 54H25, 54C60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1174497-3
Article copyright: © Copyright 1994 American Mathematical Society